# SDR SWIA200514829

- Difficulty date: March 28, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 3,688 hours, 3,422 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE MESSAGE ILLUMINATED AT GATE.  REPLACED AFT CARGO SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  P/N 473597-19, S/N OFF 2779.
